Mathematical Notes

, Volume 58, Issue 5, pp 1241–1244 | Cite as

Linear independence of values ofE-functions related by a single algebraic equation over the field of rational functions

  • A. B. Shidlovskii
Brief Communications


Rational Function Algebraic Equation Linear Independence Single Algebraic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. B. Shidlovskii,Mat. Zametki [Math. Notes],55, No. 2, 174–185 (1994).MATHMathSciNetGoogle Scholar
  2. 2.
    A. B. Shidlovskii,Transcendental Numbers [in Russian], Nauka, Moscow (1987); English translation: Walter de Gruyter, Berlin-New York (1989).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • A. B. Shidlovskii
    • 1
  1. 1.Moscow State UniversityUSSR

Personalised recommendations